# SDR SWAA2013100720834

- Difficulty date: September 9, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 5912285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS STRUCTURE INNER WINDOW FRAME SURROUND CRACKED IN LOWER FORWARD CORNER AT BS 560, STRINGER 14L.  R & R FRAME IAW DRAWING & AMM.
